# SDR KCSA202005201065

- Difficulty date: May 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 99,346 hours, 18,392 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LANDING GEAR SUPPORT BEAM END FITTING HAS CRACK/ CORROSION INDICATION ON AFT SIDE
